MathSciNet Relay Station
MathSciNet bibliographic data
MR495653 (58 #14318) 76.45 (35J05)
Kreß, R.; Roach, G. F. Transmission problems for the Helmholtz equation. J. Mathematical Phys. 19 (1978), no. 6, 1433–1437.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement